Alert archive / Colorado / Winter Storm Warnings in 2006
Winter Storm Warning 1, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this winter storm warning at Jan 18, 2006, 4:59 AM MST for Grand County, Jackson County, Colorado. It took effect at Jan 18, 2006, 6:00 AM MST. It was in force for 32 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 18, 2006, 4:59 AM MST (11:59 UTC)
- In effect from
- Jan 18, 2006, 6:00 AM MST
- Expired
- Jan 19, 2006, 1:48 PM MST
- In force
- 32 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Grand County, CO, Jackson County, CO
The radar
The Cheyenne radar (KCYS), 147 km from the middle of the area, began a volume at 12:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 19, 8:00 AM MST | SNOW 4.3 | Kremmling, CO | |
| Jan 19, 9:00 AM MST | SNOW 3 | 4 Se Gould, CO | |
| Jan 19, 11:10 AM MST | SNOW 1.7 | 3 S Rand, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 12.0 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1916 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KBOU 181159 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 459 AM MST WED JAN 18 2006 ...MORE SNOW AND BLOWING SNOW EXPECTED IN THE MOUNTAINS... .MOISTURE FROM THE PACIFIC NORTHWEST WILL MOVE INTO COLORADO TODAY AND TONIGHT AS STRONG WESTERLY FLOW ALOFT CONTINUES ACROSS THE STATE. MODERATE TO HEAVY SNOWFALL AND GUSTY WINDS ARE EXPECTED IN THE NORTH CENTRAL MOUNTAINS TODAY WITH THE HEAVIEST SNOW EXPECTED IN WESTERN JACKSON AND GRAND COUNTIES. COZ031-182000- /O.UPG.KBOU.WS.A.0002.060118T1900Z-060120T0000Z/ /O.NEW.KBOU.WS.W.0001.060118T1300Z-060119T1300Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS 459 AM MST WED JAN 18 2006 ...WINTER STORM WARNING IN EFFECT UNTIL 6 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 6 AM MST THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. TOTAL SNOW ACCUMULATIONS OF 8 TO 15 INCHES ARE POSSIBLE BY THURSDAY MORNING. STRONG WEST WINDS OF 20 TO 30 MPH OVER HIGHER ELEVATIONS WITH GUSTS TO 40 MPH WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING SNOW. WHITEOUT CONDITIONS WILL BE POSSIBLE OVER THE HIGHER MOUNTAINS PASSES...INCLUDING THE APPROACH TO RABBIT EARS PASS. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE WHICH WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
6 follow-up statements
000 WWUS45 KBOU 181910 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 1210 PM MST WED JAN 18 2006 ...MORE SNOW AND BLOWING SNOW EXPECTED IN THE MOUNTAINS... .MOISTURE FROM THE PACIFIC NORTHWEST WILL MOVE INTO COLORADO THIS AFTERNOON AND TONIGHT AS STRONG WESTERLY FLOW ALOFT CONTINUES ACROSS THE STATE. SNOW WILL DEVELOP ACROSS THE MOUNTAINS THIS AFTERNOON...BECOMING HEAVY AT TIMES IN WESTERN JACKSON AND WESTERN GRAND COUNTIES. GUSTY WINDS WILL CREATE CONSIDERABLE BLOWING AND DRIFTING SNOW. COZ031-190315- /O.CON.KBOU.WS.W.0001.000000T0000Z-060119T1300Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS 1210 PM MST WED JAN 18 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MST THURSDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MST THURSDAY. TOTAL SNOW ACCUMULATIONS OF 8 TO 15 INCHES ARE POSSIBLE BY THURSDAY MORNING. STRONG WEST WINDS OF 20 TO 30 MPH OVER HIGHER ELEVATIONS WITH GUSTS TO 40 MPH WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING SNOW. WHITEOUT CONDITIONS WILL BE POSSIBLE OVER THE HIGHER MOUNTAINS PASSES...INCLUDING THE APPROACH TO RABBIT EARS PASS. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE WHICH WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
000 WWUS45 KBOU 182307 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 407 PM MST WED JAN 18 2006 ...STORM SYSTEM TO AFFECT THE MOUNTAINS TONIGHT AND THURSDAY... .MOISTURE FROM THE PACIFIC NORTHWEST WILL CONTINUE TO MOVE INTO COLORADO TONIGHT AND WILL PERSIST THROUGH THURSDAY. SNOW WILL CONTINUE TO DEVELOP ACROSS THE MOUNTAINS TONIGHT...BECOMING HEAVY AT TIMES ESPECIALLY IN WESTERN JACKSON AND WESTERN GRAND COUNTIES. GUSTY WINDS WILL CREATE CONSIDERABLE BLOWING AND DRIFTING SNOW. COZ031-190715- /O.EXT.KBOU.WS.W.0001.000000T0000Z-060120T0100Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS 407 PM MST WED JAN 18 2006 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 6 PM MST THURSDAY... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 6 PM MST THURSDAY. TOTAL SNOW ACCUMULATIONS OF 8 TO 15 INCHES CAN BE EXPECTED BY THURSDAY EVENING. STRONG WEST WINDS OF 20 TO 30 MPH OVER HIGHER ELEVATIONS WITH GUSTS TO 40 MPH WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING SNOW. WHITEOUT CONDITIONS WILL BE POSSIBLE OVER THE HIGHER MOUNTAINS PASSES...INCLUDING THE APPROACH TO RABBIT EARS PASS. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE WHICH WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ COZ033-034-190715- /O.NEW.KBOU.SB.Y.0003.060119T0000Z-060120T0100Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK 407 PM MST WED JAN 18 2006 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 6 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THURSDAY. TOTAL SNOW ACCUMULATIONS OF 5 TO 10 INCHES CAN BE EXPECTED BY THURSDAY EVENING. IN ADDITION...WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL CREATE CONSIDERABLE BLOWING AND DRIFTING SNOW. ROADS ACROSS THE MOUNTAINS WILL BECOME SNOW PACKED...ESPECIALLY OVER BERTHOUD AND LOVELAND PASSES. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
000 WWUS45 KBOU 190333 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 833 PM MST WED JAN 18 2006 ...STORM SYSTEM TO AFFECT THE MOUNTAINS THROUGH THURSDAY... .MOISTURE FROM THE PACIFIC NORTHWEST WILL CONTINUE TO MOVE INTO COLORADO OVERNIGHT AND WILL PERSIST THROUGH THURSDAY. SNOW WILL CONTINUE TO DEVELOP ACROSS THE MOUNTAINS OVERNIGHT...BECOMING HEAVY AT TIMES ESPECIALLY IN WESTERN JACKSON AND WESTERN GRAND COUNTIES. GUSTY WINDS WILL CREATE CONSIDERABLE BLOWING AND DRIFTING SNOW. COZ031-191145- /O.CON.KBOU.WS.W.0001.000000T0000Z-060120T0100Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS 833 PM MST WED JAN 18 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST THURSDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST THURSDAY. TOTAL SNOW ACCUMULATIONS OF 8 TO 15 INCHES CAN BE EXPECTED BY THURSDAY EVENING. STRONG WEST WINDS OF 20 TO 30 MPH OVER HIGHER ELEVATIONS WITH GUSTS TO 40 MPH WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING SNOW. WHITEOUT CONDITIONS WILL BE POSSIBLE OVER THE HIGHER MOUNTAINS PASSES...INCLUDING THE APPROACH TO RABBIT EARS PASS. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE WHICH WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ COZ033-034-191145- /O.CON.KBOU.SB.Y.0003.000000T0000Z-060120T0100Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK 833 PM MST WED JAN 18 2006 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THURSDAY... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THURSDAY. TOTAL SNOW ACCUMULATIONS OF 5 TO 10 INCHES CAN BE EXPECTED BY THURSDAY EVENING. IN ADDITION...WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL CREATE CONSIDERABLE BLOWING AND DRIFTING SNOW. ROADS ACROSS THE MOUNTAINS WILL BECOME SNOW PACKED...ESPECIALLY OVER BERTHOUD AND LOVELAND PASSES. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
000 WWUS45 KBOU 191020 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 320 AM MST THU JAN 19 2006 .MOISTURE FROM THE PACIFIC NORTHWEST WILL CONTINUE TO MOVE INTO COLORADO THROUGH THE DAY AS A STORM SYSTEM MAKES ITS WAY INTO COLORADO. SNOW WILL CONTINUE THROUGH THE DAY ACROSS THE MOUNTAINS...BECOMING HEAVY AT TIMES ESPECIALLY IN WESTERN JACKSON AND WESTERN GRAND COUNTIES. COZ033-034-191900- /O.CAN.KBOU.SB.Y.0003.000000T0000Z-060120T0100Z/ /O.NEW.KBOU.SN.Y.0001.060119T1020Z-060120T0100Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING THE CITIES OF...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 320 AM MST THU JAN 19 2006 ...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED... ...SNOW ADVISORY IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. THE SNOW AND BLOWING SNOW ADVISORY HAS BEEN CANCELLED. TOTAL SNOW ACCUMULATIONS OF 5 TO 10 INCHES CAN BE EXPECTED BY THIS EVENING. ROADS ACROSS THE MOUNTAINS WILL BECOME SNOW PACKED...ESPECIALLY OVER BERTHOUD AND LOVELAND PASSES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ COZ031-191900- /O.CON.KBOU.WS.W.0001.000000T0000Z-060120T0100Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- INCLUDING THE CITIES OF... EAST SLOPES PARK AND NORTHERN GORE RANGES...GORE PASS... RABBIT EARS PASS 320 AM MST THU JAN 19 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. TOTAL SNOW ACCUMULATIONS OF 8 TO 15 INCHES CAN BE EXPECTED BY THIS EVENING. WEST TO SOUTHWEST WINDS 20 TO 30 MPH WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW...ESPECIALLY OVER THE HIGHER MOUNTAINS PASSES...INCLUDING THE APPROACH TO RABBIT EARS PASS. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE WHICH WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
000 WWUS45 KBOU 191552 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 852 AM MST THU JAN 19 2006 .A STORM SYSTEM WILL MOVE ACROSS COLORADO THIS AFTERNOON AND TONIGHT. SNOW HAD ALREADY DEVELOPED IN ADVANCE OF THIS SYSTEM ACROSS THE DENVER AND BOULDER METRO AREAS AS WELL AS DOUGLAS COUNTY. WHILE THE SNOW MAY TEMPORARILY DECREASE THROUGH THE EARLY AFTERNOON HOURS...THE SNOW IS EXPECTED TO BECOME MORE WIDESPREAD AND HEAVIER ONCE AGAIN LATE THIS AFTERNOON AND EVENING. IN THE MOUNTAINS...4 TO 8 INCHES OF SNOW HAS ALREADY FALLEN...WITH MORE SNOW CONTINUING THROUGH THE REST OF THE DAY. COZ031-200000- /O.CON.KBOU.WS.W.0001.000000T0000Z-060120T0100Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS 852 AM MST THU JAN 19 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. TOTAL SNOW ACCUMULATIONS OF 8 TO 15 INCHES CAN BE EXPECTED BY THIS EVENING. WINDS AND BLOWING SNOW HAVE DECREASED SIGNIFICANTLY. HOWEVER...PERIODS OF HEAVY SNOWFALL WILL STILL REDUCE VISIBILITIES TO LESS THAN ONE QUARTER MILE AT TIMES THROUGH THIS AFTERNOON. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED. $$ COZ039-040-200000- /O.EXB.KBOU.SN.Y.0001.000000T0000Z-060120T0700Z/ BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- INCLUDING...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT... AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER 852 AM MST THU JAN 19 2006 ...SNOW ADVISORY IN EFFECT UNTIL MIDNIGHT MST TONIGHT... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. SNOW WILL CONTINUE THIS MORNING ESPECIALLY OVER THE SOUTHERN PORTIONS OF THE DENVER METRO AREA. WHILE THIS BAND OF SNOW MAY GRADUALLY WEAKEN THROUGH THE EARLY AFTERNOON HOURS...ANOTHER PERIOD OF HEAVIER AND MORE WIDESPREAD SNOWFALL IS EXPECTED LATE THIS AFTERNOON AND EVENING. TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES CAN BE EXPECTED BY MIDNIGHT...WITH THE HEAVIEST SNOWFALL SOUTH OF INTERSTATE 70. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ COZ036-037-041-200000- /O.EXB.KBOU.SN.Y.0001.000000T0000Z-060120T0700Z/ JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- INCLUDING...BAILEY...CENTRAL CITY...EVERGREEN...GEORGETOWN... IDAHO SPRINGS...WESTCREEK...FAIRPLAY...HARTSEL...LAKE GEORGE... SOUTH PARK...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR 852 AM MST THU JAN 19 2006 ...SNOW ADVISORY IN EFFECT UNTIL MIDNIGHT MST TONIGHT... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. SNOW WILL CONTINUE THIS MORNING ESPECIALLY IN A BAND FROM NORTHERN PARK COUNTY THROUGH THE SOUTHERN FOOTHILLS AND TOWARD CASTLE ROCK. WHILE THIS BAND OF SNOW MAY GRADUALLY WEAKEN THROUGH THE EARLY AFTERNOON HOURS...ANOTHER PERIOD OF HEAVIER AND MORE WIDESPREAD SNOWFALL IS EXPECTED LATE THIS AFTERNOON AND EVENING. TOTAL SNOW ACCUMULATIONS OF 4 TO 10 INCHES CAN BE EXPECTED BY MIDNIGHT...WITH THE HEAVIEST SNOWFALL IN THE FOOTHILLS SOUTH OF INTERSTATE 70. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ COZ033-034-200000- /O.CON.KBOU.SN.Y.0001.000000T0000Z-060120T0100Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK 852 AM MST THU JAN 19 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. TOTAL SNOW ACCUMULATIONS OF 6 TO 12 INCHES CAN BE EXPECTED BY THIS EVENING. ROADS ACROSS THE MOUNTAINS WILL BECOME SNOW PACKED...ESPECIALLY OVER BERTHOUD AND LOVELAND PASSES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ BARJENBRUCH
000 WWUS45 KBOU 192048 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 148 PM MST THU JAN 19 2006 .A STRONG PACIFIC STORM SYSTEM WILL MOVE ACROSS COLORADO TONIGHT. SNOW WILL CONTINUE ACROSS THE MOUNTAINS...FOOTHILLS...AND ALONG THE FRONT RANGE URBAN CORRIDOR THROUGH THIS EVENING...AND ALSO SPREAD EASTWARD THROUGH THE LIMON AREA. THE SNOW WILL BE HEAVY AT TIMES IN THE SOUTHERN FRONT RANGE FOOTHILLS AND PALMER DIVIDE AREA. SNOWFALL TOTALS SO FAR RANGED BETWEEN 5 AND 12 INCHES IN THE MOUNTAINS...2 TO 6 INCHES IN THE FOOTHILLS SOUTHWEST OF DENVER...AND 1 TO 3 INCHES ACROSS THE DENVER AND BOULDER METRO AREAS. COZ031-192200- /O.CAN.KBOU.WS.W.0001.000000T0000Z-060120T0100Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS 148 PM MST THU JAN 19 2006 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE WINTER STORM WARNING. ADDITIONAL SNOW ACCUMULATIONS WILL ONLY RANGE BETWEEN 1 AND 3 INCHES. $$ COZ036-041-200500- /O.UPG.KBOU.SN.Y.0001.000000T0000Z-060120T0700Z/ /O.NEW.KBOU.WS.W.0002.060119T2048Z-060120T1100Z/ JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- INCLUDING...BAILEY...CENTRAL CITY...EVERGREEN...GEORGETOWN... IDAHO SPRINGS...WESTCREEK...CASTLE ROCK...ELBERT...FONDIS... KIOWA...LARKSPUR 148 PM MST THU JAN 19 2006 ...WINTER STORM WARNING IN EFFECT UNTIL 4 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 4 AM MST FRIDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. SNOW WILL INTENSIFY LATE THIS AFTERNOON AND EVENING AND BECOME HEAVY AT TIMES. TOTAL SNOW ACCUMULATIONS OF 7 TO 14 INCHES CAN BE EXPECTED IN THE FOOTHILLS SOUTH OF INTERSTATE 70...WITH 6 TO 10 INCHES OVER THE PALMER DIVIDE AREA. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW ACCUMULATIONS ARE OCCURRING OR EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ COZ046-047-200500- /O.EXB.KBOU.SN.Y.0001.060120T0000Z-060120T1300Z/ NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...AGATE...HUGO...LIMON...MATHESON...FORDER...KARVAL... KUTCH...PUNKIN CENTER 148 PM MST THU JAN 19 2006 ...SNOW ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM MST FRIDAY. SNOW WILL SPREAD ACROSS EASTERN ELBERT AND LINCOLN COUNTIES LATE THIS AFTERNOON AND CONTINUE OVERNIGHT. TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES CAN BE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ COZ033-034-200500- /O.EXT.KBOU.SN.Y.0001.000000T0000Z-060120T0700Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK 148 PM MST THU JAN 19 2006 ...SNOW ADVISORY NOW IN EFFECT UNTIL MIDNIGHT MST TONIGHT... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT MST TONIGHT. SNOW WILL CONTINUE THROUGH THIS EVENING...BRINGING STORM TOTAL SNOW ACCUMULATIONS TO 7 TO 15 INCHES. THE HEAVIEST SNOW AMOUNTS CAN BE EXPECTED IN THE SKI COUNTRY OF SUMMIT COUNTY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ COZ039-040-200500- /O.CON.KBOU.SN.Y.0001.000000T0000Z-060120T0700Z/ BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- INCLUDING...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT... AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER 148 PM MST THU JAN 19 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. SNOW WILL CONTINUE THROUGH THIS EVENING ACROSS THE BOULDER AND DENVER METRO AREAS...AND THEN GRADUALLY DIMINISH BY MIDNIGHT. TOTAL SNOW ACCUMULATIONS OF 3 TO 7 INCHES CAN BE EXPECTED...WITH THE HEAVIEST AMOUNTS SOUTH OF INTERSTATE 70. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ COZ037-200500- /O.CON.KBOU.SN.Y.0001.000000T0000Z-060120T0700Z/ CENTRAL AND SOUTHEAST PARK COUNTY- INCLUDING...FAIRPLAY...HARTSEL...LAKE GEORGE...SOUTH PARK 148 PM MST THU JAN 19 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THIS EVENING. TOTAL SNOW ACCUMULATIONS OF 4 TO 10 INCHES CAN BE EXPECTED BEFORE THE SNOW DIMINISHES BY MIDNIGHT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ BARJENBRUCH
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this winter storm warning went out at Jan 18, 4:05 AM MST, 54 minutes earlier.
Area forecast discussion, Jan 18, 4:05 AM MST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
405 AM MST WED JAN 18 2006
.SHORT TERM DISCUSSION...PRESENTLY...A CHINOOK WIND EVENT IS
OCCURRING ALONG THE BASE OF THE FLATIRONS WITH GUSTS TO 74 MPH AT
THE NCAR MESA LAB. MM5 MODEL RUNS FROM LAST EVENING SHOWED THE PEAK
WINDS WOULD OCCUR BETWEEN 10Z AND 12Z...SO EXPECT THE GUSTY WINDS
OUT OUR BACK DOOR TO TAPER OFF IN ANOTHER HOUR OR SO. THE WIND
EVENT IS RELATED TO INCREASING WESTERLY FLOW ALOFT AS A FLAT RIDGE
MOVES OVER THE STATE TODAY. VERY MILD TEMPERATURES ARE EXPECTED ON
THE PLAINS TODAY WITH A WARM AND WELL MIXED AIRMASS IN PLACE. 700
MB TEMPERATURES AROUND -1C THIS AFTERNOON SHOULD MIX DOWN TO A
SURFACE TEMPERATURE AROUND 57F AT KDEN. WHILE WARM AND BREEZY
CONDITIONS PREVAIL ACROSS THE PLAINS...THE MOUNTAINS WILL BE DEALING
WITH INCREASING MOISTURE TODAY AND TONIGHT WITH FAVORABLE OROGRAPHIC
FLOW. AN INITIAL SHOT OF MOISTURE HAS BEEN MOVING OVER THE
MOUNTAINS THIS MORNING...PRODUCING A COUPLE INCHES OF NEW
SNOW...ACCORDING TO WEB CAM VIEWS. ADDITIONAL MOISTURE ARRIVING
THIS AFTERNOON AND STILL MORE MOISTURE TONIGHT COULD PRODUCE 6-12
INCHES OF NEW SNOW IN THE SIERRA MADRE RANGE TO THE NORTH OF
STEAMBOAT SPRINGS. WILL ISSUE A WINTER STORM WARNING FOR ZONE 31
FOR TODAY AND TONIGHT. BY LATER TONIGHT...THE OROGRAPHIC COMPONENT
WILL BE DECREASING SO ADDITIONAL SNOW ACCUMULATIONS SHOULD BE ON THE
DECREASE. IN THE OTHER MOUNTAINS...THE WIND FLOW IS NOT QUITE AS
FAVORABLE...SO WILL GO WITH LIKELY POPS BUT ONLY 3-6 INCHES OF NEW
SNOW TODAY. NO OTHER HIGHLIGHTS AT THIS TIME. THE FLAT RIDGE OVER
THE STATE TODAY WILL BE REPLACED BY A BROAD UPPER TROUGH LATER
TONIGHT...BUT WITHOUT MUCH CURVATURE IN THE FLOW...ONLY WEAK DYNAMIC
FORCING IS EXPECTED.
.LONG TERM DISCUSSION...DECENT MODEL AGREEMENT ON THE TRACK OF THE
THU/FRI SYSTEM BUT NOT ON THE STRENGTH. 00Z AND 06Z GFS RUNS
STRENGTHEN/SLOW THE SYSTEM AS IT COMES BY...PRODUCING A NICE AREA OF
MID LEVEL WARM ADVECTION AND HOLDING THE DEFORMATION ZONE OVER
NORTHEASTERN COLORADO LONGER. ONLY MODEST UPSLOPE BUT GOOD
INSTABILITY AND IT PRODUCES 10 OR 12 INCHES OF SNOW IN THE UPSLOPE
AREAS NEAR DENVER. LAST TWO NAM RUNS HAVE BEEN MORE OF AN OPEN
WAVE...THOUGH THE 06Z RUN DOES SHOW A BIT MORE DEVELOPMENT THESE
SHOW 4-8 INCHES OF SNOW AROUND DENVER. BOTH MODELS BRING THE SNOW
BAND EASTWARD WITH ABOUT HALF AS MUCH ON THE PLAINS. WE COULD WIND
UP NEEDING A HIGHLIGHT FOR THESE AREAS...SEEMS MARGINAL FOR A WATCH
FOR ZONES 36 AND 41 AND PERHAPS THE DENVER AREA...BUT I WILL DEFER
TO THE NEXT SHIFT TO SEE IF THERE IS BETTER AGREEMENT.
GOOD DRYING/CLEARING SOMETIME FRIDAY THEN HIGH CLOUDS MOVE IN AGAIN.
MORE DISSENSION ON THE NEXT SYSTEM BUT PROBABLY SOUTHWEST OF US AND
PROBABLY EITHER A STRETCHED OUT TROUGH OR A CLOSED LOW WELL
SOUTHWEST OF US. LOW MOUNTAIN POPS AND CLOUD COVER FOR THIS ON SAT
SEEM APPROPRIATE. ONLY OTHER CHANGE WAS TO WARM TEMPERATURES ON MON
AND TUE A FEW DEGREES WITH LIKELIHOOD OF WNW FLOW AND DRIER
CONDITIONS.
.BOU WATCHES/WARNINGS/ADVISORIES...WINTER STORM WARNING TODAY
AND TONIGHT ZONE 31.
&&
KDRBY/GIMMESTADHazardous weather outlook, Jan 17, 11:00 AM MST, 17 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1100 AM MST TUE JAN 17 2006 COZ030>051-181300- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1100 AM MST TUE JAN 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT STRONG WEST WINDS OF 20 TO 35 MPH WITH GUSTS AS HIGH AS 70 MPH WILL CONTINUE IN MOUNTAIN LOCATIONS ABOVE TIMBERLINE AND HIGHER EAST SLOPES. THIS WILL CREATE SOME BLOWING SNOW AND POOR VISIBILITIES OVER THE MOUNTAIN PASSES. OVER THE FRONT RANGE FOOTHILLS AND ADJACENT PLAINS...EXPECT WIND GUSTS TO 50 MPH THROUGH MID AFTERNOON. THE WINDS WILL DECREASE A LITTLE LATER TODAY...BUT INCREASE AGAIN TONIGHT. SNOW SHOWERS WILL BE INCREASING AGAIN OVER THE MOUNTAINS TONIGHT WITH SOME LIGHT ACCUMULATIONS AROUND AN INCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG WEST WINDS OF 20 TO 35 MPH WILL CONTINUE OVER THE MOUNTAINS THROUGH WEDNESDAY...WITH GUSTS AROUND 70 MPH ABOVE TIMBERLINE. MORE WIDESPREAD SNOWFALL WILL REACH THE MOUNTAINS WEDNESDAY AFTERNOON... WITH 1 TO 3 INCHES OF ACCUMULATION. ADDITIONAL AND HEAVIER SNOWFALL WILL OCCUR IN THE MOUNTAINS WEDNESDAY NIGHT THROUGH THURSDAY AS ANOTHER STORM SYSTEM MOVES INTO THE CENTRAL ROCKY MOUNTAINS. CONSIDERABLE BLOWING AND DRIFTING SNOW WILL OCCUR...RESTRICTING VISIBILITIES AND PRODUCING HAZARDOUS DRIVING CONDITIONS ESPECIALLY OVER THE HIGHER MOUNTAIN PASSES. ACROSS THE FRONT RANGE FOOTHILLS AND PLAINS...THERE WILL BE A CHANCE OF SNOW STARTING THURSDAY AFTERNOON AND THEN CONTINUING INTO FRIDAY. THE HIGHEST THREAT OF ACCUMULATING SNOWFALL WILL BE ALONG AND SOUTH OF INTERSTATE 70 WHERE A FEW INCHES OF SNOWFALL WILL BE POSSIBLE. DRIER AND MORE TRANQUIL WEATHER WILL SETTLE ACROSS COLORADO FOR THE WEEKEND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 4:07 PM MST | Snow and Blowing Snow Advisory | BOU | Boulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more | 11 hr |
Nearby
Winter Storm Warnings in Colorado, 2006Every winter storm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.